MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 6 R; KNEE REVISION FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 6 R; KNEE REVISION FEMORAL COMPONENT
Model Number 02.07.2406R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department.Almost 10 years after revision knee arthroplasty in an overweight patient, pain and patellar overload require an exchange to a more constrained device.It is very likely, from the information received, that the change is postulated because of disease progression rather than implant malfunction.Batch review performed on 24 october 2022: lot 113210: (b)(4) items manufactured and released on 13-oct-2011.Expiration date: 2016-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional components involved: gmk-revision 02.07.Fcl13065 extension stem - fluted ø 13 l 65 (k120790) lot 115703: (b)(4) items manufactured and released on 07-aug-2012.Expiration date: 2017-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-revision 02.07.16tw tibial wedge size 6/10mm (k1024379 lot.082568: (b)(4) items manufactured and released on 20-oct-2008.Expiration date: 2013-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-revision 02.07.1206r fixed tibial tray cemented size 6 r (k090988) lot 113397: (b)(4) items manufactured and released on 15-dec-2011.Expiration date: 2016-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-revision 02.07.0005 offset connector 5 mm (k102437) lot.120330: (b)(4) items manufactured and released on 28-mar-2012.Expiration date: 2017-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-revision 02.07.0610psf tibial insert ps fixed size 6/10mm (k090988) lot.114238: (b)(4) items manufactured and released on 10-feb-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed due to pain and patellofemoral overload with chronic extension deficit.Gmk hinge was implanted successfully.Explants were implanted in a revision surgery in 2012, after unicondylar implantation in 2008.Inlay exchange and patellar resurfacing was performed in 2014.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 6 R
Common Device Name
KNEE REVISION FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15665112
Report Number3005180920-2022-00781
Device Sequence Number17760005
Product Code JWH
UDI-Device Identifier07630030821479
UDI-Public07630030821479
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model Number02.07.2406R
Device Catalogue Number02.07.2406R
Device Lot Number113210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite